Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 4, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Feb 26, 2015, 9:05 PM EST for Burke County, Emanuel County, Jenkins County, Georgia. It took effect at Feb 27, 2015, 5:14 AM EST. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2015, 9:05 PM EST (02:05 UTC)
- In effect from
- Feb 27, 2015, 5:14 AM EST
- Expired
- Mar 6, 2015, 1:00 PM EST
- In force
- 7 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Burke County, GA, Emanuel County, GA, Jenkins County, GA
The radar
The Charleston,SC radar (KCLX), 105 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ogeechee River at Midville (MDVG1).
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 10 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02201230, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
869
WGUS42 KCHS 270205
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
905 PM EST THU FEB 26 2015
GAC033-107-165-280205-
/O.NEW.KCHS.FL.W.0004.150227T1800Z-000000T0000Z/
/MDVG1.1.ER.150227T1800Z.150228T1200Z.000000T0000Z.NO/
905 PM EST THU FEB 26 2015
The National Weather Service in Charleston has issued a
* Flood Warning for
The Ogeechee River Near Midville.
* from Friday afternoon until further notice.
* At 8 PM Thursday the stage was 5.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Friday afternoon and
continue to rise to near 6.2 feet by Saturday morning.
* At 6.0 feet, The access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$9 follow-up statements
800
WGUS82 KCHS 270359
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1059 PM EST THU FEB 26 2015
GAC033-107-165-280359-
/O.EXT.KCHS.FL.W.0004.150227T1014Z-000000T0000Z/
/MDVG1.1.ER.150227T1014Z.150228T1200Z.000000T0000Z.NO/
1059 PM EST THU FEB 26 2015
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 10 PM Thursday the stage was 5.8 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Friday morning and
continue to rise to near 6.2 feet by Saturday morning.
* At 6.0 feet, The access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-280359-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150227T0115Z.150301T1200Z.000000T0000Z.NO/
1059 PM EST THU FEB 26 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 PM Thursday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 14.7 feet by Sunday morning
then begin a slow fall.
* At 14.0 feet, Flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$909
WGUS82 KCHS 271537
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1037 AM EST FRI FEB 27 2015
GAC033-107-165-281537-
/O.EXT.KCHS.FL.W.0004.000000T0000Z-150304T0600Z/
/MDVG1.1.ER.150227T0845Z.150301T0000Z.150303T1800Z.NO/
1037 AM EST FRI FEB 27 2015
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 10 AM Friday the stage was 6.2 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 6.7 feet by Saturday evening.
The river will fall below flood stage early Tuesday afternoon.
* At 6.0 feet, The access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-281537-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150227T0115Z.150301T0000Z.000000T0000Z.NO/
1037 AM EST FRI FEB 27 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 AM Friday the stage was 12.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 14.5 feet by Saturday evening
then begin a slow fall.
* At 14.0 feet, Flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$706
WGUS82 KCHS 280147
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
847 PM EST FRI FEB 27 2015
SCC029-035-010147-
/O.EXT.KCHS.FL.W.0005.150228T0900Z-000000T0000Z/
/GIVS1.1.ER.150228T0900Z.150304T1800Z.000000T0000Z.NO/
847 PM EST FRI FEB 27 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 8 PM Friday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Saturday morning and
continue to rise to near 11.5 feet by early Wednesday afternoon.
Additional rises are possible thereafter.
* At 12.0 feet, most homes on Happiness Lane are accessible only by
boat.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC033-107-165-010147-
/O.EXT.KCHS.FL.W.0004.000000T0000Z-150304T1200Z/
/MDVG1.1.ER.150227T0845Z.150301T0000Z.150304T0000Z.NO/
847 PM EST FRI FEB 27 2015
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 8 PM Friday the stage was 6.3 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 6.5 feet by Saturday evening.
The river will fall below flood stage Tuesday evening.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-010147-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150227T0115Z.150301T0600Z.000000T0000Z.NO/
847 PM EST FRI FEB 27 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 8 PM Friday the stage was 13.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 14.4 feet by early Sunday
morning then begin a slow fall.
* At 14.0 feet, flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC109-010147-
/O.EXT.KCHS.FL.W.0006.000000T0000Z-150302T1500Z/
/CNOG1.1.ER.150227T1803Z.150228T0600Z.150302T0300Z.NO/
847 PM EST FRI FEB 27 2015
The Flood Warning continues for
The Canoochee River Near Claxton.
* At 8 PM Friday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.0 feet by early Saturday
morning. The river will fall below flood stage Sunday night.
* At 11.0 feet, several homes along Parker Springs Road in Canoochee
Properties become flooded.
&&
LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
3215 8189 3215 8196
$$595
WGUS82 KCHS 281452
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
952 AM EST SAT FEB 28 2015
SCC029-035-011452-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150228T0630Z.150304T1200Z.000000T0000Z.NO/
952 AM EST SAT FEB 28 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Saturday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.5 feet by Wednesday
morning then begin a slow fall.
* At 12.0 feet, Most homes on Happiness Lane are accessible only by
boat.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC033-107-165-011452-
/O.EXT.KCHS.FL.W.0004.000000T0000Z-150303T1800Z/
/MDVG1.1.ER.150227T0845Z.150228T0645Z.150303T0600Z.NO/
952 AM EST SAT FEB 28 2015
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 9 AM Saturday the stage was 6.2 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Tuesday morning.
* At 6.0 feet, The access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-011451-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150227T0115Z.150303T0000Z.000000T0000Z.NO/
952 AM EST SAT FEB 28 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 AM Saturday the stage was 13.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 14.2 feet by Monday evening
then begin a slow fall.
* At 14.0 feet, Flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC109-011451-
/O.EXT.KCHS.FL.W.0006.000000T0000Z-150302T1000Z/
/CNOG1.1.ER.150227T1803Z.150228T1015Z.150301T2200Z.NO/
952 AM EST SAT FEB 28 2015
The Flood Warning continues for
The Canoochee River Near Claxton.
* At 9 AM Saturday the stage was 12.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Sunday
afternoon.
* At 11.0 feet, Several homes along Parker Springs Road in Canoochee
Properties become flooded.
&&
LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
3215 8189 3215 8196
$$998
WGUS82 KCHS 010343
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1043 PM EST SAT FEB 28 2015
SCC029-035-020343-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150228T0630Z.150305T1800Z.000000T0000Z.NO/
1043 PM EST SAT FEB 28 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 10 PM Saturday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 11.5 feet by early
Thursday afternoon. Additional rises may be possible thereafter.
* At 12.0 feet, most homes on Happiness Lane are accessible only by
boat.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC033-107-165-020343-
/O.EXT.KCHS.FL.W.0004.000000T0000Z-150302T0600Z/
/MDVG1.1.ER.150227T0845Z.150228T0645Z.150301T1800Z.NO/
1043 PM EST SAT FEB 28 2015
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 10 PM Saturday the stage was 6.1 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Sunday afternoon.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-020343-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150227T0115Z.150303T1200Z.000000T0000Z.NO/
1043 PM EST SAT FEB 28 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 PM Saturday the stage was 14.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 14.7 feet by Tuesday morning.
* At 14.0 feet, flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC109-020343-
/O.EXT.KCHS.FL.W.0006.000000T0000Z-150302T1500Z/
/CNOG1.1.ER.150227T1803Z.150228T1015Z.150302T0300Z.NO/
1043 PM EST SAT FEB 28 2015
The Flood Warning continues for
The Canoochee River Near Claxton.
* At 10 PM Saturday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Sunday
night.
* At 11.0 feet, several homes along Parker Springs Road in Canoochee
Properties become flooded.
&&
LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
3215 8189 3215 8196
$$391
WGUS82 KCHS 011506
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1006 AM EST SUN MAR 1 2015
SCC029-035-021506-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150228T0630Z.150303T1800Z.000000T0000Z.NO/
1006 AM EST SUN MAR 1 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Sunday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.9 feet by early Tuesday
afternoon then begin a slow fall.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC033-107-165-021506-
/O.EXT.KCHS.FL.W.0004.000000T0000Z-150302T1800Z/
/MDVG1.1.ER.150227T0845Z.150228T0645Z.150302T0600Z.NO/
1006 AM EST SUN MAR 1 2015
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 9 AM Sunday the stage was 6.1 feet.
* Flood stage is 6.0 feet.
* Forecast, the river is expected to drop below flood stage early
Monday morning.
* At 6.0 feet, The access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC029-031-051-103-021506-
/O.CON.KCHS.FL.W.0007.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.150301T1030Z.150306T0600Z.000000T0000Z.NO/
1006 AM EST SUN MAR 1 2015
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Sunday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.7 feet by early Friday
morning then begin a slow fall.
* At 12.0 feet, Water encroaches on some homes along Dashers Landing
Road and Yarbrough Landing Road. Davis Landing Road also becomes
impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
GAC267-279-021506-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150227T0115Z.150303T0600Z.000000T0000Z.NO/
1006 AM EST SUN MAR 1 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 AM Sunday the stage was 14.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 14.8 feet by early Tuesday
morning then begin a slow fall.
* At 14.0 feet, Flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC109-021506-
/O.EXT.KCHS.FL.W.0006.000000T0000Z-150303T0000Z/
/CNOG1.1.ER.150227T1803Z.150228T1015Z.150302T1200Z.NO/
1006 AM EST SUN MAR 1 2015
The Flood Warning continues for
The Canoochee River Near Claxton.
* At 9 AM Sunday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Monday
morning.
* At 11.0 feet, Several homes along Parker Springs Road in Canoochee
Properties become flooded.
&&
LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
3215 8189 3215 8196
$$234
WGUS82 KCHS 020120
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
820 PM EST SUN MAR 1 2015
SCC029-035-030120-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150228T0630Z.150303T0000Z.000000T0000Z.NO/
820 PM EST SUN MAR 1 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 7 PM Sunday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.8 feet by Monday evening
then begin a slow fall.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC033-107-165-021800-
/O.CON.KCHS.FL.W.0004.000000T0000Z-150302T1800Z/
/MDVG1.1.ER.150227T0845Z.150228T0645Z.150302T0600Z.NO/
820 PM EST SUN MAR 1 2015
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 8 PM Sunday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast, the river is expected to drop below flood stage early
Monday morning.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC029-031-051-103-030120-
/O.CON.KCHS.FL.W.0007.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.150301T1030Z.150306T0000Z.000000T0000Z.NO/
820 PM EST SUN MAR 1 2015
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 7 PM Sunday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 12.6 feet by
Thursday evening. Additional rises may be possible thereafter.
* At 12.0 feet, water encroaches on some homes along Dashers Landing
Road and Yarbrough Landing Road. Davis Landing Road also becomes
impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
GAC267-279-030120-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150227T0115Z.150303T0000Z.000000T0000Z.NO/
820 PM EST SUN MAR 1 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 8 PM Sunday the stage was 14.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 15.3 feet by Monday evening
then begin a slow fall.
* At 14.0 feet, flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC109-030120-
/O.EXT.KCHS.FL.W.0006.000000T0000Z-150303T0900Z/
/CNOG1.1.ER.150227T1803Z.150228T1015Z.150302T2100Z.NO/
820 PM EST SUN MAR 1 2015
The Flood Warning continues for
The Canoochee River Near Claxton.
* At 7 PM Sunday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.7 feet by early Monday
morning. The river will fall below flood stage Monday afternoon.
* At 11.0 feet, several homes along Parker Springs Road in Canoochee
Properties become flooded.
&&
LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
3215 8189 3215 8196
$$015
WGUS82 KCHS 021548
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1048 AM EST MON MAR 2 2015
SCC029-035-031548-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150228T0630Z.150304T0000Z.000000T0000Z.NO/
1048 AM EST MON MAR 2 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 10 AM Monday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.9 feet by Tuesday evening
then begin a slow fall.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC033-107-165-030600-
/O.EXT.KCHS.FL.W.0004.000000T0000Z-150303T0600Z/
/MDVG1.1.ER.150227T0845Z.150228T0645Z.150302T1800Z.NO/
1048 AM EST MON MAR 2 2015
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 10 AM Monday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast, the river is expected to drop below flood stage this
afternoon.
* At 6.0 feet, The access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC029-031-051-103-031548-
/O.CON.KCHS.FL.W.0007.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.150301T1030Z.150306T1200Z.000000T0000Z.NO/
1048 AM EST MON MAR 2 2015
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 10 AM Monday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.8 feet by Friday morning
then begin a slow fall.
* At 12.0 feet, Water encroaches on some homes along Dashers Landing
Road and Yarbrough Landing Road. Davis Landing Road also becomes
impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
GAC267-279-031548-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150227T0115Z.150303T0000Z.000000T0000Z.NO/
1048 AM EST MON MAR 2 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 AM Monday the stage was 15.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 15.3 feet by this evening
then begin a slow fall.
* At 14.0 feet, Flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
SCC049-053-GAC103-251-031548-
/O.EXT.KCHS.FL.W.0008.150303T0000Z-150305T1500Z/
/CLYG1.1.ER.150303T0000Z.150304T0000Z.150305T0300Z.NO/
1048 AM EST MON MAR 2 2015
The Flood Warning continues for
The Savannah River Near Clyo.
* At 10 AM Monday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by this evening and continue to
rise to near 11.4 feet by Tuesday evening. The river will fall
below flood stage by Wednesday night.
* At 11.0 feet, The back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$
GAC109-031548-
/O.EXT.KCHS.FL.W.0006.000000T0000Z-150304T0800Z/
/CNOG1.1.ER.150227T1803Z.150228T1015Z.150303T2000Z.NO/
1048 AM EST MON MAR 2 2015
The Flood Warning continues for
The Canoochee River Near Claxton.
* At 10 AM Monday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Tuesday
afternoon.
* At 11.0 feet, Several homes along Parker Springs Road in Canoochee
Properties become flooded.
&&
LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
3215 8189 3215 8196
$$431
WGUS82 KCHS 030418
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1118 PM EST MON MAR 2 2015
GAC033-107-165-030448-
/O.CAN.KCHS.FL.W.0004.000000T0000Z-150303T0600Z/
/MDVG1.1.ER.150227T0845Z.150228T0645Z.150302T1600Z.NO/
1118 PM EST MON MAR 2 2015
The Flood Warning is cancelled for
The Ogeechee River Near Midville.
* At 11 PM Monday the stage was 5.9 feet.
* Flood stage is 6.0 feet.
* Fell below flood stage at 11 AM Monday.
* Forecast, the river will continue to fall to 5.2 feet by Wednesday
morning.
* At 6.0 feet, The access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Feb 26, 6:06 PM EST, 2 hours 59 minutes earlier.
Area forecast discussion, Feb 26, 6:06 PM EST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 606 PM EST THU FEB 26 2015 .SYNOPSIS... COLD HIGH PRESSURE WILL BUILD FROM THE NORTHWEST THROUGH SATURDAY. A COASTAL TROUGH WILL DEVELOP SATURDAY AND PERSIST THROUGH SUNDAY. A COLD FRONT WILL STALL OVER OR JUST NORTH OF THE REGION EARLY NEXT WEEK...THEN WILL LIFT NORTH AS A WARM FRONT THROUGH THE MIDDLE OF THE WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... HIGH PRESSURE CENTERED OVER THE CENTRAL PLAINS WILL EXTEND ACROSS THE REGION TONIGHT. LINGERING POST FRONTAL LOW CLOUDS WILL GRADUALLY MIX OUT THIS EVENING...BUT A BAND OF JET ENHANCED CIRRUS IS EXPECTED TO THICKEN OVER THE EASTERN HALF OF GEORGIA AND THE CAROLINAS AS THE LEFT EXIT REGION OF A FAST 150 JET STREAK BECOMES ORIENTED ACROSS THE AREA. EVENING SATELLITE TRENDS ALREADY SUGGEST THE CIRRUS DECK IS BECOMING BETTER DEFINED. MOSTLY CLOUDY TO CLOUDY SKIES TO PREVAIL FOR MUCH OF THE NIGHT AS A RESULT. THERE MAY BE JUST ENOUGH THINNING OF THE CIRRUS DECK ACROSS THE FAR WESTERN ZONES TO ALLOW FOR SOME SHALLOW GROUND FOG/FREEZING FOG TO DEVELOP LATE...BUT THIS SHOULD NOT AMOUNT TO TOO MUCH. THERMAL FALLS WILL BE TEMPERED BY THE EXTENSIVE CLOUD COVER IN PLACE AND INCOMING GUIDANCE IS TRENDING SLIGHTLY WARMER OVERNIGHT...ESPECIALLY SOUTHERN AND COASTAL AREAS. WILL NUDGE LOWS FRIDAY MORNING UP 1-2 DEGREES. LOWS WILL RANGE FROM AROUND FREEZING ACROSS THE FAR NORTHERN PORTIONS OF COLLETON-DORCHESTER AND BERKELEY COUNTIES WITH MID-UPPER 30S ELSEWHERE...EXCEPT LOWER 40S ALONG THE GEORGIA COAST. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... A BROAD WSW 500 MB FLOW WILL PREVAIL FRIDAY THROUGH SUNDAY. MEANWHILE EXPANSIVE CANADIAN HIGH PRESSURE TO THE NORTHWEST WILL GRADUALLY SHIFT EAST INTO THE WESTERN ATLANTIC BY SUNDAY. PARTIAL CLEARING ON FRIDAY ALONG WITH SOME DOWNSLOPE FLOW WILL PUSH TEMPS INTO THE MID TO UPPER 50S. BY FRIDAY NIGHT A WEAK COASTAL TROUGH WILL DEVELOP OFF THE GA COAST. LOW-LEVEL FLOW TURNS SOUTHERLY WITH MOISTURE INCREASING ABOVE THE SURFACE HIGH...BRINGING LOW AND MID CLOUDS BACK INTO THE AREA LATE FRIDAY NIGHT. A PRONOUNCED HIGH PRESSURE WEDGE PATTERN WILL EXIST ON SATURDAY WITH COOL NORTHEAST FLOW ACROSS THE AREA AND EXTENSIVE CLOUDS STREAMING IN FROM THE SOUTHWEST. A FAIRLY DRY LAYER WILL BE IN PLACE OVER LAND AREAS BUT THERE SHOULD BE ENOUGH MOISTURE AND FORCING FOR SOME SHOWERS OVER THE COASTAL WATERS. HIGHS ON SATURDAY WILL BE IN THE UPPER 40S TO LOWER 50S. SATURDAY NIGHT AND SUNDAY AS THE SURFACE HIGH SHIFTS INTO THE WESTERN ATLANTIC THE COASTAL TROUGH WILL SHIFT INLAND. THIS COULD BRING SCATTERED RAIN SHOWERS TO INLAND AREAS...MAINLY SOUTHEAST GA WHERE DEEPER MOISTURE EXISTS. TEMPS ON SUNDAY SHOULD REBOUND INTO THE MID TO UPPER 50S. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THE LONG TERM FORECAST PERIOD CONTINUES TO FEATURE A PATTERN SHIFT THANKS TO A STRENGTHENING ANTICYCLONE OVER THE GULF OF MEXICO AND BROAD RIDGING BUILDING ACROSS MUCH OF THE EASTERN CONUS THROUGH THE MIDDLE OF NEXT WEEK. THE MID ATLANTIC HIGH WILL SHIFT EAST OUT OVER THE ATLANTIC ON MONDAY AND A NEARLY STATIONARY FRONT WILL SET UP JUST NORTH OF THE FORECAST AREA. THIS FRONT WILL SAG AND LIFT AT TIMES AND MAY BRUSH THE NORTHERN TIER OF THE FORECAST AREA. REGARDLESS THE OVERALL TREND IS FOR WARMING TEMPERATURES AND LOW END POPS WITHIN THE WARM SECTOR. TEMPERATURES WILL FINALLY BE ABOVE NORMAL THROUGH THE PERIOD THE BEST PERIODS OF RAIN CHANCES ARE UNCERTAIN AT THIS POINT. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... MVFR CIGS ARE EXPECTED TO LIFT BY 02-05Z WITH VFR CONDITIONS PREVAILING THEREAFTER. EXTENDED AVIATION OUTLOOK...FLIGHT RESTRICTIONS ARE BECOMING INCREASINGLY LIKELY BEGINNING LATER SATURDAY OR SATURDAY NIGHT...MAINLY IN LOW CEILINGS BUT FOG CANNOT BE RULED OUT SATURDAY NIGHT AND SUNDAY MORNING. && .MARINE... TONIGHT...NORTH WINDS INCREASING UP TO NEAR 15 KT AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. SIGNIFICANT WAVE HEIGHTS WILL DIMINISH SLOWLY TO NO HIGHER THAN 4 FT LATE TONIGHT. HIGH PRESSURE WILL BUILD SOUTHEAST ON FRIDAY...STRENGTHENING TO THE NORTH ON SATURDAY AS A COASTAL TROUGH DEVELOPS. A PINCHED NORTHEAST GRADIENT WILL THUS SETUP OVER OUR COASTAL WATERS FRIDAY NIGHT AND PERSIST INTO SATURDAY NIGHT BEFORE WEAKENING AS THE HIGH SHIFTS EAST. SOLID SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO DEVELOP LATE FRIDAY NIGHT...WITH THE POTENTIAL FOR GALES ON SATURDAY OVER OUTER PORTIONS. AT THIS POINT WE SHOW A FEW 34 KT GUSTS ACROSS THE OFFSHORE GA WATERS ON SATURDAY...SO LATER SHIFTS MAY NEED TO CONSIDER A GALE WATCH. AS THE HIGH SHIFTS OVER THE ATLANTIC ON SUNDAY...WINDS/SEAS WILL DECREASE CONSIDERABLY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && ST
Hazardous weather outlook, Feb 26, 6:08 PM EST, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 608 PM EST THU FEB 26 2015 AMZ330-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052- 272315- CHARLESTON HARBOR-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL- EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 608 PM EST THU FEB 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ350-352-354-374-272315- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 608 PM EST THU FEB 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALES...STRONG HIGH PRESSURE WILL SET UP ACROSS THE MID ATLANTIC REGION ON SATURDAY AND RESULT IN STRONG NORTHEAST WINDS ACROSS THE ATLANTIC COASTAL WATERS. FREQUENT GUSTS TO GALE FORCE WILL BE POSSIBLE SATURDAY AND SATURDAY NIGHT...AND GALE WATCHES AND WARNINGS MAY EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Feb 26, 4:38 PM EST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
438 PM EST THU FEB 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM NON-TSTM WND GST 22 ESE RACCOON BLUFF 31.40N 80.87W
02/26/2015 M47 MPH AMZ354 GA BUOY
BUOY 41008 REPORTED A PEAK WIND GUST OF 47 MPH...41
KNOTS.
0330 AM NON-TSTM WND GST 39 SSE CENTENARY 32.50N 79.10W
02/26/2015 M58 MPH AMZ370 SC BUOY
BUOY 41004 REPORTED A PEAK WIND GUST OF 58 MPH...50
KNOTS.
&&
EVENT NUMBER CHS1500170
EVENT NUMBER CHS1500171The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 10:27 AM EST | River Flood Warning | CHS | Evans | 4 days |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.